T Nation

Feeling Horrible After Overdosing (High E2) Issues


#1

I am 31 years. I belong to an Asian country where basic health facilities are scarce. Consequently there is no concept of

TRT. I am facing low T issues since 5 years, mean while reading all the informative material . At the start of 2018 i have

decided to self treat myself on my own and end the misery of low T. I am not going to let this poor country, snatch the right

of a legitimate treatment from a patient.

So here we go…
I have opted for 50 mg Test E Every3.5 D protocol.

But i have made a school boy mistake( really excuse me for this) Due to being so naive in terms of selecting a injection size

and correct dosage, i have miscalculated badly( Blunder :frowning: ).

Instead of 50 mg i have injected 185 mg first and after 3.5 days 135 mg.

My lab work before the first shot is

Total T= 259 ng/dl
Estradiol= 19.6 pg/ml

My recent lab work after 5 days of last injection(135mg).

Total T = 1010 ng/dl (280-1100)
Estradiol= 46pg/ml

So it clearly shows that i have overdosed and my E2 is high.

Now i want to start afresh and continue with the originally made plan. 50 mg Test E every 3.5 days. But i am really

confused,
Should i take 0.25 mg of AI with my next 50 mg shot twice a week. As my penis is feeling really numb, I have no libido,

problem getting an erection, feeling lethargic and mood swings.

What do you suggest me, how should i proceed to lower to E2 to hit the sweet spot of 22?

Tl;DR wrongly injected 320 mg a week instead of only 100 mg. E2 is high at 46 pg/ml. Need your help regarding AI dosage

to continue with the next T shot of only 50 mg E3.5D.


#2

3 posts were merged into an existing topic: Poor Low T Guy Needs Help Self-Treating


#3